Journal article icon

Journal article

Why the subtraction argument does not add up

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1111/1467-8284.00332

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, HUM, Philosophy, Philosophy Postholders
Role:
Author
Journal:
ANALYSIS
Volume:
62
Issue:
1
Pages:
73-75
Publication date:
2002-01-05
DOI:
EISSN:
1467-8284
ISSN:
0003-2638
URN:
uuid:b970d6d5-8fb7-49c6-9889-e299b4d8637e
Source identifiers:
142833
Local pid:
pubs:142833
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP